MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 2.83.040.0002
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.
 
Event or Problem Description
The customer has questions about the mu/degree value in the field treatment definition section.
 
Additional Manufacturer Narrative
The customer has questions about the mu/degree value in the field treatment definition section.The investigation was completed by conducting a thorough evaluation of the product and the reported information.It has been determined that the root cause is a defect in the mosaiq software, as follows: when translating the plan with the arc start angle & arc stop angle = 180, and no change of the gantry direction in the field, the mu/degree is computed incorrectly.The defect has been assessed and is not a safety issue as this is a non treatment feature and therefore would not result in patient harm.Mu/degree is displayed for user information only, it has no effect on treatment delivery.It is not a parameter that a user can make a clinical decision from.When the mu/degree is displayed incorrectly, the user would perform a patient specific qa to ensure beam rotation is as per the plan.Based on the available information there had been no mistreatment.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key21320447
Report Number2950347-2025-00007
Device Sequence Number8457531
Product Code IYE
UDI-Device Identifier00858164002367
UDI-Public(01)00858164002367(10)2.83.040.0002
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberVERSION 2.83.040.0002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown